# SDR HEEA079521

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 16,395 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Mount
- Part number: 212001201012
- Part serial: I3000631
- Condition: Broken
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST MOUNT BROKEN.
